# SDR 55039

- Difficulty date: October 8, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 14,550 hours, 29,034 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL FO AIRSPEED INDICATOR FAILED TO RESPOND. TAKE OFF WAS ABORTED AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  REMOVED AND REPLACED FO'S PITOT TUBE AIRSPEED IND P/N1293640797 S/N593D95
